Published in Volume XXVIII, Issue 1, 2018, pages 115–140, doi: 10.7561/SACS.2018.1.115

Authors: R. Koohnavard, A. Borumand Saeid

Abstract

In this paper, we show the relationship between (skew) deductive system and (skew) filter in residuated skew lattices. It is shown that if a residuated skew lattice is conormal, then any skew deductive system is a skew filter under a condition and deductive system and skew deductive system are equivalent under some conditions too. It is investigated that in branchwise residuated skew lattice, filter, deductive system and skew deductive system are equivalent. We define some types of prime (skew) filters in residuated skew lattices and show the relationship between prime (skew) filters and residuated skew chaines. It is proved that in prelinear residuated skew lattice any proper filter can be extended to a maximal, prime filter of type (I). The notion of the radical of a filter is defined and several characterizations of the radical of a filter are given. We show that in non conormal prelinear residuated skew lattice with element 0, infinitesimal elements are equal to intersection of all the maximal filters.

Full Text (PDF)

References

[1] R. J. Bignall, J. Leech. Skew Boolean Algebras and Discriminator
Varieties, Algebra Universalis, Vol. 33, Issue 1, pp. 387-398, 1995.
doi:10.1007/bf01190707.

[2] A. Borumand Saeid, R. Koohnavard. On Residuated Skew Lattices,
Analele Științifice ale Universității Ovidius Constanța (to appear).

[3] I. Chajda, J. Krñävek. Skew Residuated Lattices. Fuzzy Sets and Systems, Vol. 222, pp. 78-83, 2013. doi:10.1016/j.fss.2012.11.019.

[4] K. Cvetko-Vah, A. Salibra. The Connection of Skew Boolean
Algebras and Discriminator Varieties to Church Algebras,Algebra Universalis, Vol. 73, Issue 3-4, pp. 369-390, 2015. doi:10.1007/s00012-015-0320-9.

[5] K. Cvetko-Vah, M. Kinyon, J. Leech, M. Spinks. Cancellation
in Skew Lattices, Order, Vol. 28, Issue 1, pp. 9-32, 2011. doi:10.1007/s11083-010-9151-7.

[6] K. Cvetko-Vah. On Skew Heyting Algebra, Ars Mathematica Contemporanea, Vol. 12, pp. 37-50 (2017).

[7] P. Jordan. Under Nichtkommutative Verbande, Archiv der Mathematik, Vol. 2, Issue 1, pp. 56-59, 1949. doi:10.1007/bf02036754.

[8] M. Kinyon, J. Leech. Categorical Skew Lattices, Order, Vol. 30, Issue 3, pp. 763-777, 2013. doi:10.1007/s11083-012-9275-z.

[9] W. Krull. Axiomatische Begründung der Allgemeinen Ideal Theorie, Sitzungsberichte der Physikalisch Medizinischen Societad der Erlangen,
vol. 56, pp. 47-63, 1924. doi:10.1515/9783110801026.149.

[10] J. Leech. Normal Skew Lattices, Semigroup Forum, Vol. 44, Issue 1, pp. 1-8, 1992. doi:10.1007/bf02574320.

[11] J. Leech. Recent Developments in the Theory of Skew Lattices,
Semigroup Forum, Vol. 52, Issue 1,pp. 7-24, 1996. doi:10.1007/bf02574077.

[12] J. Leech. Skew Lattices in Rings, Algebra Universalis, Vol. 26, pp. 48-72, 1989. doi:10.1007/bf01243872.

[13] J. Leech. Skew Lattices, Unpublished Book.

[14] D. Piciu. Algebras of Fuzzy Logic, Universitaria Publishing House,
Craiova, România, 2007.

[15] J. Pita Costa. On Ideals of a Skew Lattice, Discussiones Mathematicae – General Algebra and Applications, Vol. 32, pp. 5-21, 2012.
doi:10.7151/dmgaa.1187.

[16] A. Salibra, A. Ledda, F. Paoli. Factor Varieties, Soft Computing, Vol. 21, Issue 6, pp. 1443-1454, 2015. doi:10.1007/s00500-015-1828-9.

[17] M. Ward, R.P. Dilworth. Residuated Lattices, Transactions of
the American Mathematical Society, Vol. 45, pp. 335-354, 1939.
doi:10.1090/S0002-9947-1939-1501995-3.

[18] Y. Zhi, Z. Xiangnan, L. Qingguo. Residuated Skew Lattices,
Information Sciences, Vol 460-461, 190-201, 2018. doi:10.1016/j.ins.2018.05.045.

Bibtex

@article{sacscuza:koohnavard2018(firsl,
  title={(Skew) Filters in Residuated Skew Lattices},
  author={R. Koohnavard and A. Borumand Saeid},
  journal={Scientific Annals of Computer Science},
  volume={28},
  number={1},
  organization={``A.I. Cuza'' University, Iasi, Romania},
  year={2018},
  pages={115–140},
  doi={10.7561/SACS.2018.1.115},
  publisher={``A.I. Cuza'' University Press}
}